Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
133 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to cure pain on both shoulders due to an bruise?

I have been having pain in both my shoulders for the past couple of weeks with a large bruise on my left shoulder about the size of a baseball or larger. My doctor says it's probably tendonitis but I don't think so. I have had problems in my spine with C4 thru C7 for a long time but never had pain this bad. Have been referred to rheumatology tor cortisone shots but feel I need further testing before I consent to these and perhaps need to see someone who specializes in spine disorders. What is your thought on my symptoms?
Fri, 7 Mar 2014
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
Any how the pain appears to be secondary to the cervical spine problem. The bruise may or may not have relation to the pain.
I usually prescribe to my patient with such pain,neurotropic injections for 10 consecutive days,and then periodically,till the diagnosis is established.
Wishing for a quick and complete recovery. Thank you.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi My 4 year old had a bruise on her rib (she jumped down a small set of stairs and landed on top of a cat scratching post) and there was a hard...

Recent questions on  Cortisone

doctor1 MD

car accident. Cortisone shots left shoulder. Pain in left hip and back of neck with pressure on behind ears. Numbness in arms and legs on the...

doctor1 MD

Bad a misdiagnosis, many cortisone injections, then wound up with the rep who gave the surgeon the knee, gave him the wrong, DEFECTIVE, RECALLED...

doctor1 MD

i have been haveing pain in my right arm and hand and the veins on the top of my hand are bulging. the tip of my ponter finger is also numb and...

doctor1 MD

my mom had bilateral cortisone/novocaine shoulder injections April 17 for osteoarthritis. Not taking any other medications regularly, but April 20,...

doctor1 MD

Hi For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?

doctor1 MD

hi I was wondering if you could tell me if I have hpv . I sweat a lot down there and went to the doc about a week ago. when i got there the...